# SDR FDEA201111034735

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1541 L38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN STA.1541, LONGERON 38L MISRPAIRED.  CARRIED OUT REPAIR IAW EA 1-5310-155837.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 113.
